# SDR DALA2021072604206

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,990 hours, 41,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP.665 R3 DOOR DIFFICULT TO DISARM. CORRECTIVE ACTION CLEANED DEBRIS UNDER GIRT BAR. SYSTEM OPERATION IS NORMAL. (LP 7786181)
